×

Found 4,161 Documents (Results 1–100)

Limit theorems for the positive recurrent Q-process. (English) Zbl 07823938

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 21st international conference, ITMM 2022, Karshi, Uzbekistan, October 25–29, 2022. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1803, 1-15 (2023).
MSC:  60J80 60J10 60F05
PDFBibTeX XMLCite
Full Text: DOI

Interacting stochastic processes on sparse random graphs. (English) Zbl 07821696

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 6. Sections 12–14. Berlin: European Mathematical Society (EMS). 4394-4425 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the asymptotic approach to the change-point problem and exponential convergence rate in the ergodic theorem for Markov chains. (English. Russian original) Zbl 1529.60048

Theory Probab. Appl. 68, No. 3, 370-391 (2023); translation from Teor. Veroyatn. Primen. 68, No. 3, 456-482 (2023).
MSC:  60J10 60G50 60F05
PDFBibTeX XMLCite
Full Text: DOI

About the method for constructing external estimates of the limit controllability set for the linear discrete-time system with bounded control. (English. Russian original) Zbl 1521.93012

Autom. Remote Control 84, No. 2, 83-104 (2023); translation from Avtom. Telemekh. 2023, No. 2, 3-34 (2023).
MSC:  93B05 93C55 93C05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software